# SDR SIMA200721402

- Difficulty date: July 31, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 15,930 hours, 14,304 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 001769
- Condition: Burned
- Location: Cabin Lights
- Part time: 2,823 hours, 2,385 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR FROM GALLEY AREA.  REMOVED AND REPLACED LIGHT BALLAST IAW EMB AMM 33-21-05 AND REMOVED AND REPLACED CONTROL MODULE ASSEMBLY IAW EMB AMM 33-21-01, BOTH COMPONENTS OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
